# SDR R61A2021010200003

- Difficulty date: December 15, 2020
- Submitted: January 2, 2021
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 43,885 hours, 27,456 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062783003
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON LT HORIZONTAL STAB RIB 11A.  REPLACED IAW REPUBLIC AIRWAYS EO.  170EO-55-10-0004 "MAJOR".
